E. S. Allman, C. Matias, and J. A. Rhodes, Identifiability of parameters in latent structure models with many observed variables, The Annals of Statistics, vol.37, issue.6A, pp.3099-3132, 2009.
DOI : 10.1214/09-AOS689

URL : https://hal.archives-ouvertes.fr/hal-00591202

E. S. Allman, C. Matias, and J. A. Rhodes, Parameter identifiability in a class of random graph mixture models, Journal of Statistical Planning and Inference, vol.141, issue.5, pp.1719-1736, 2011.
DOI : 10.1016/j.jspi.2010.11.022

URL : https://hal.archives-ouvertes.fr/hal-00591197

A. Anandkumar, R. Ge, D. Hsu, S. M. Kakade, and M. Telgarsky, Tensor decompositions for learning latent variable models, Journal Of Machine Learning Research, vol.15, pp.2773-2832, 2014.

T. W. Anderson, On estimation of parameters in latent structure analysis, Psychometrika, vol.16, issue.1, pp.1-10, 1954.
DOI : 10.1007/BF02288989

A. Belloni, V. Chernozhukov, D. Chetverikov, and K. Kato, Some new asymptotic theory for least squares series: Pointwise and uniform results, Journal of Econometrics, vol.186, issue.2, 2013.
DOI : 10.1016/j.jeconom.2015.02.014

T. Benaglia, T. Chauveau, and D. R. Hunter, An EM-Like Algorithm for Semi- and Nonparametric Estimation in Multivariate Mixtures, Journal of Computational and Graphical Statistics, vol.18, issue.2, pp.505-526, 2009.
DOI : 10.1198/jcgs.2009.07175

URL : https://hal.archives-ouvertes.fr/hal-00193730

S. Bonhomme, K. Jochmans, and J. M. Robin, Nonparametric estimation of finite mixtures from repeated measurements, Journal of the Royal Statistical Society, Series B, 2014.

L. Bordes, S. Mottelet, and P. Vandekerkhove, Semiparametric estimation of a two-component mixture model, The Annals of Statistics, vol.34, issue.3, pp.1204-1232, 2006.
DOI : 10.1214/009053606000000353

O. Cappé, E. Moulines, and T. Rydén, Inference in hidden Markov models, 2005.

J. D. Carroll and J. Chang, Analysis of individual differences in multidimensional scaling via an n-way generalization of ???Eckart-Young??? decomposition, Psychometrika, vol.12, issue.3, pp.283-319, 1970.
DOI : 10.1007/BF02310791

P. Comon, D. Lathauwer, and L. , Algebraic identification of under-determined mixtures, Handbook of Blind Source Separation: Independent Component Analysis and Applications, pp.325-365, 2010.
DOI : 10.1016/B978-0-12-374726-6.00014-X

URL : https://hal.archives-ouvertes.fr/hal-00482242

P. Comon and C. Jutten, Handbook of Blind Source Separation: Independent Component Analysis and Applications, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00460653

D. Lathauwer and L. , A Link between the Canonical Decomposition in Multilinear Algebra and Simultaneous Matrix Diagonalization, SIAM Journal on Matrix Analysis and Applications, vol.28, issue.3, pp.642-666, 2006.
DOI : 10.1137/040608830

D. Lathauwer, L. De-moor, B. Vandewalle, and J. , Computation of the Canonical Decomposition by Means of a Simultaneous Generalized Schur Decomposition, SIAM Journal on Matrix Analysis and Applications, vol.26, issue.2, pp.295-327, 2004.
DOI : 10.1137/S089547980139786X

D. Lathauwer, L. Nion, and D. , Decompositions of a Higher-Order Tensor in Block Terms???Part III: Alternating Least Squares Algorithms, SIAM Journal on Matrix Analysis and Applications, vol.30, issue.3, pp.1067-1083, 2008.
DOI : 10.1137/070690730

H. Derksen, Kruskal???s uniqueness inequality is sharp, Linear Algebra and its Applications, vol.438, issue.2, pp.708-712, 2013.
DOI : 10.1016/j.laa.2011.05.041

URL : http://dx.doi.org/10.1016/j.laa.2011.05.041

P. J. Diggle and P. Hall, The Selection of Terms in an Orthogonal Series Density Estimator, Journal of the American Statistical Association, vol.30, issue.393, pp.230-233, 1986.
DOI : 10.1080/01621459.1986.10478265

S. Efromovich, Nonparametric Curve Estimation: Methods, Theory, and Applications, 1999.

T. Fu and X. Q. Gao, Simultaneous diagonalization with similarity transformation for non-defective matrices, Proceedings of the IEEE ICA SSP 2006, pp.1137-1140, 2006.

E. Gassiat, A. Cleynen, and S. Robin, Finite state space non parametric hidden Markov models are in general identifiable, Statistics and Computing, 2013.

E. Gassiat and J. Rousseau, Non parametric finite translation mixtures and extensions, 2014.

B. Green, A general solution for the latent class model of latent structure analysis, Psychometrika, vol.16, issue.2, pp.151-166, 1951.
DOI : 10.1007/BF02289112

P. Hall and X. Zhou, Nonparametric estimation of component distributions in a multivariate mixture, Annals of Statistics, vol.31, pp.201-224, 2003.

P. Hall, A. Neeman, R. Pakyari, and R. Elmore, Nonparametric inference in multivariate mixtures, Biometrika, vol.92, issue.3, pp.667-678, 2005.
DOI : 10.1093/biomet/92.3.667

R. A. Harshman, Foundations of the PARAFAC procedure: Model and conditions for an 'explanatory' multi-mode factor analysis, UCLA Working Papers in Phonetics, vol.16, pp.1-84, 1970.

M. Henry, K. Jochmans, and B. Salanié, Inference on mixtures under tail restrictions. Discussion Paper No, pp.2014-2015, 2013.
URL : https://hal.archives-ouvertes.fr/hal-01053810

T. P. Hettmansperger and H. Thomas, Almost nonparametric inference for repeated measures in mixture models, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.62, issue.4, pp.811-825, 2000.
DOI : 10.1111/1467-9868.00266

D. R. Hunter, S. Wang, and T. P. Hettmansperger, Inference for mixtures of symmetric distributions, The Annals of Statistics, vol.35, issue.1, pp.224-251, 2007.
DOI : 10.1214/009053606000001118

R. Iferroudjene, K. Abed-meraim, and A. Belouchrani, A new Jacobi-like method for joint diagonalization of arbitrary non-defective matrices, Applied Mathematics and Computation, vol.211, issue.2, pp.363-373, 2009.
DOI : 10.1016/j.amc.2009.01.045

R. Iferroudjene, K. Abed-meraim, and A. Belouchrani, Joint diagonalization of non defective matrices using generalized Jacobi rotations, 10th International Conference on Information Science, Signal Processing and their Applications (ISSPA 2010), pp.345-348, 2010.
DOI : 10.1109/ISSPA.2010.5605527

H. Kasahara and K. Shimotsu, Nonparametric identification of finite mixture models of dynamic discrete choices, Econometrica, vol.77, pp.135-175, 2009.

H. Kasahara and K. Shimotsu, Non-parametric identification and estimation of the number of components in multivariate mixtures, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.61, issue.1, pp.97-111, 2014.
DOI : 10.1111/rssb.12022

J. B. Kruskal, More factors than subjects, tests and treatments: An indeterminacy theorem for canonical decomposition and individual differences scaling, Psychometrika, vol.41, issue.3, pp.281-293, 1976.
DOI : 10.1007/BF02293554

J. B. Kruskal, Three-way arrays: rank and uniqueness of trilinear decompositions, with application to arithmetic complexity and statistics, Linear Algebra and its Applications, vol.18, issue.2, pp.95-138, 1977.
DOI : 10.1016/0024-3795(77)90069-6

M. Levine, D. R. Hunter, and D. Chauveau, Maximum smoothed likelihood for multivariate mixtures, Biometrika, vol.98, issue.2, pp.403-416, 2011.
DOI : 10.1093/biomet/asq079

URL : https://hal.archives-ouvertes.fr/hal-00516391

X. Luciani and L. Albera, Joint Eigenvalue Decomposition Using Polar Matrix Factorization, Lecture Notes in Computer Sciences, vol.6365, pp.555-562, 2010.
DOI : 10.1007/978-3-642-15995-4_69

URL : https://hal.archives-ouvertes.fr/hal-00910872

X. Luciani and L. Albera, Canonical polyadic decomposition based on joint eigenvalue decomposition. Chemometrics and Intelligent Laboratory Systems, pp.152-167, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00949746

G. J. Mclachlan and D. Peel, Finite Mixture Models, 2000.
DOI : 10.1002/0471721182

W. K. Newey, Convergence rates and asymptotic normality for series estimators, Journal of Econometrics, vol.79, issue.1, pp.147-168, 1997.
DOI : 10.1016/S0304-4076(97)00011-0

W. K. Newey and D. L. Mcfadden, Large sample estimation and hypothesis testing, Handbook of Econometrics, pp.36-2111, 1994.
DOI : 10.1016/s1573-4412(05)80005-4

T. Petrie, Probabilistic Functions of Finite State Markov Chains, The Annals of Mathematical Statistics, vol.40, issue.1, pp.97-115, 1969.
DOI : 10.1214/aoms/1177697807

M. J. Powell, Approximation Theory and Methods, 1981.

K. Rohe, S. Chatterjee, and B. Yu, Spectral clustering and the high-dimensional stochastic blockmodel, The Annals of Statistics, vol.39, issue.4, pp.1878-1915, 2011.
DOI : 10.1214/11-AOS887

S. C. Schwartz, Estimation of Probability Density by an Orthogonal Series, The Annals of Mathematical Statistics, vol.38, issue.4, pp.1261-1265, 1967.
DOI : 10.1214/aoms/1177698795

N. D. Sidiropoulos and R. Bro, On the uniqueness of multilinear decomposition of N-way arrays, Journal of Chemometrics, vol.14, issue.3, pp.229-239, 2000.
DOI : 10.1002/1099-128X(200005/06)14:3<229::AID-CEM587>3.3.CO;2-E

T. A. Snijders and K. Nowicki, Estimation and Prediction for Stochastic Blockmodels for Graphs with Latent Block Structure, Journal of Classification, vol.14, issue.1, pp.75-100, 1997.
DOI : 10.1007/s003579900004

M. Sorensen, L. De-lathauwer, P. Comon, S. Icart, and L. Deneire, Canonical Polyadic Decomposition with a Columnwise Orthonormal Factor Matrix, SIAM Journal on Matrix Analysis and Applications, vol.33, issue.4, pp.1190-1213, 2013.
DOI : 10.1137/110830034

URL : https://hal.archives-ouvertes.fr/hal-00781143

C. J. Stone, Optimal Global Rates of Convergence for Nonparametric Regression, The Annals of Statistics, vol.10, issue.4, pp.1040-1053, 1982.
DOI : 10.1214/aos/1176345969